# SDR A6WA201644026

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 33,645 hours, 32,148 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  OUTER HANDLE WILL NOT DEPLOY, MEL'D ON 299684/4.
